# SDR DALA2025120908970

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 6 FWD LUG BORE CORRODED.   REPAIRED PER ERA 630453-14AD REV ORIGINAL. (1342726)
